# SDR YADA2021081601

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N247AX
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 44,554 hours, 58,277 cycles
- Engine: Pwa PT6A65B
- Engine time: 37,000 hours, 42,840 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INTERNAL ENGINE FAILURE OF RIGHT ENGINE WHILE AT CRUSIE 23000 FT.
